# SDR TWAA9713303

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - REMOVED AND REPLACED FORWARD SECTION OF LONGERON 24R JUST AFT OF THE FORWARD BAGGAGE BIN DOOR DUE TO A CRACK.  (M)
